×

Found 11 Documents (Results 1–11)

100
MathJax

Scientific heritage of L. D. Faddeev. Survey of papers. (English. Russian original) Zbl 1396.81008

Russ. Math. Surv. 72, No. 6, 977-1081 (2017); translation from Usp. Mat. Nauk 72, No. 6, xx (2017).
PDF BibTeX XML Cite
Full Text: DOI

Supersymmetry on noncompact manifolds and complex geometry. (English. Russian original) Zbl 0907.58003

J. Math. Sci., New York 85, No. 1, 1605-1618 (1997); translation from Zap. Nauchn. Semin. POMI 215, 77-99 (1994).
MSC:  58C50 81T60
PDF BibTeX XML Cite
Full Text: DOI EuDML

Approximating pseudopotentials for evolution equations containing a small parameter. (English. Russian original) Zbl 0788.35125

Theor. Math. Phys. 91, No. 3, 575-580 (1992); translation from Teor. Mat. Fiz. 91, No. 3, 355-362 (1992).
MSC:  35Q58 37J35 37K10 58J72
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic of the spectral function of a positive elliptic operator without the nontrap condition. (English. Russian original) Zbl 0679.35074

Funct. Anal. Appl. 22, No. 3, 213-223 (1988); translation from Funkts. Anal. Prilozh. 22, No. 3, 53-65 (1988).
Reviewer: M.A.Perelmuter
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic expansion of the spectral function for second-order elliptic operators in \({\mathbb{R}}^ n\). (English. Russian original) Zbl 0533.35072

Funct. Anal. Appl. 17, 193-200 (1983); translation from Funkts. Anal. Prilozh. 17, No. 3, 37-45 (1983).
MSC:  35P20 35J15 58J50
PDF BibTeX XML Cite
Full Text: DOI

Algebras with general commutation relations and their applications. I: Pseudodifferential equations with increasing coefficients. (English. Russian original) Zbl 0482.58028

J. Sov. Math. 15, 167-273 (1981); translation from Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat. 13, 5-144 (1979).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Biographic Reference